MathSciNet Relay Station
MathSciNet bibliographic data
MR1186325 22E46 (22E30)
van den Ban, E. P. The principal series for a reductive symmetric space. II. Eisenstein integrals. J. Funct. Anal. 109 (1992), no. 2, 331–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement